×

Found 45 Documents (Results 1–45)

100
MathJax

\( L^p\) and Hölder estimates for Cauchy-Riemann equations on convex domain of finite/infinite type with piecewise smooth boundary in \(\mathbb{C}^2\). (English) Zbl 1478.32033

J. Contemp. Math. Anal., Armen. Acad. Sci. 56, No. 4, 225-233 (2021) and Izv. Nats. Akad. Nauk 56, No. 4, 38-47 (2021).
MSC:  32F17 32F18 32W10
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

Document Type

Reviewing State

all top 5

Year of Publication

all top 3

Classification